Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2006, Volume 408, Number 3, Pages 317–320 (Mi dan936)  

This article is cited in 6 scientific papers (total in 6 papers)

Square integrable solutions to the Klein-Gordon equation on a manifold

I. V. Volovich, V. V. Kozlov



English version:
Doklady Mathematics, 2006, 73:3, 441–444

Bibliographic databases:

UDC: 517.951

Linking options:
  • http://mi.mathnet.ru/eng/dan936

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Ya. Aref'eva, I. V. Volovich, “The null energy condition and cosmology”, Theoret. and Math. Phys., 155:1 (2008), 503–511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. S. Blagoveshchenskii, “The Generalized D'Alembert Operator on Compactified Pseudo-Euclidean Space”, Math. Notes, 85:5 (2009), 630–637  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. M. Kaplitskii, “Asymptotic behaviour of the discrete spectrum of a quasi-periodic boundary value problem for a two-dimensional hyperbolic equation”, Sb. Math., 200:2 (2009), 215–228  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. V. M. Kaplitskiǐ, “Asymptotics of the distribution of eigenvalues of a selfadjoint second order hyperbolic differential operator on the two-dimensional torus”, Siberian Math. J., 51:5 (2010), 830–846  mathnet  crossref  mathscinet  isi  elib
    5. M. G. Ivanov, “Formulation of quantum mechanics with dynamical time”, Proc. Steklov Inst. Math., 285 (2014), 145–156  mathnet  crossref  crossref  isi  elib  elib
    6. V. M. Kaplitskii, “A differential equation for Lerch's transcendent and associated symmetric operators in Hilbert space”, Sb. Math., 205:8 (2014), 1080–1106  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:158

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021